Friday, January 13, 2012

Interesting information on SILICONE POISONING

Hey all--

I received this article from Dr. J. regarding silicone poisoning and how it leads to autoimmune illness.  You will see that this article is discussing silicone breast implants, but it is the same silicone as in the Mirena implant.  It is interesting to see that, just like in our instances with the Mirena, these women are still so sick even after their implants were removed...and they are linking into the silicone casing (bag) of the implant that was in them...even after it was removed.  The silicone attacks the body in such a severe way....it is no wonder why we all have symptoms of autoimmune diseases.

I'm still not sure what is going on with the silicone.  I am hearing from some that the test that I had taken was not a correct test because it tested for SILICON--not SILICONE.  Silcon, according to these sources is natural, whereas siliconE is not.  It is the siliconE that is making us all sick (well, ONE of the things).  Unfortunately there is not a specific siliconE blood test out there that I can find.  They can do a test for heavy metal poisoning, and that may detect it.  I'm not sure.  So....after hearing that, I'm not even as excited about my blood test because I'm not even sure now if it is the right one.  UGH.

Anyway, this is a very interesting article that makes a lot of sense regarding our reactions/sickness.  Hope you are able to learn from it.

SILICONE POISONING/AUTOIMMUNE RESPONSE ARTICLE

Blessings and keep fighting.

7 comments:

  1. I am trying to set up the appointment to get mine out! I've attached my info about my symptoms for the most part. Insertion: October 2006
    Reason for insertion: Doctor recommended for heavy, irregular bleeding during periods (including long duration, heavy flow, multiple clots; reliable birth control; low hormone (help with mild acne). Existing: HSV, Valacyclovir prescription, 500 mg, (1/day)
    Good / Acceptable Symptoms since 2006:
     Reduced period flow and clotting
     I could feel it for the first 3 months after insertion
     Reduced period duration
     Occasionally absence of period bleeding at all
     Reduced cramps
     Peace of mind regarding birth control
     “Low” hormone
     Ease of insertion and removal when desired (painful, but tolerable with breathing technique)
    Bad Symptoms since 2006:
     Hashimoto’s thyroiditis (low thyroid hormone) – Levothyroxine (synthroid) prescription, 0.075 mg, (1/day)
     Abdominal bloating – Dicyclomine, 20 mg (1/tablet before meals) [No longer being taken]
     Weight gain (about 35 pounds)
     Acne – various topical prescriptions tried, with mild success; various facial systems tried, with mild success
     Rosacea – Finacea prescription tried, with moderate success
     Hip pain
     Back pain
     Mental fog and memory issues
     EBMD, Epithelial Basement Membrane Distrophy (of the cornea), including dry eyes – OTC lubricant drops
     Hiatal hernia – Nexium prescription, 40 mg, (1-2/day)
     Gastritis – Nexium prescription, 40 mg, (1-2/day)
     Sinus allergies – sinus rinse, as needed; RhinoCort prescription, 1 spray per day, (1/nostril)
     Insomnia – Amitriptyline prescription, as needed, 25 mg, (1/night)
     Anxiety (panic) attacks – Fluoxetine prescription, 20 mg (1/day); if severe – Lorazepam, 0.5 mg (1/day)
     High blood pressure – Enalapril prescription, 5 mg (1-2/day)
     High cholesterol – Lipitor/Atorvastatin prescription, 10 mg (1/day)
     Recently (last 6 months or so):
    o Increased Cramps
    o Increased Insomnia
    o Worsening acne, especially around the chin area
    o Worsening rosacea
    o Increased period flow/bleeding
    o Production of clots with bleeding
    o Weight loss (about 30 pounds)

    ReplyDelete
  2. Oh yeah, teeth clenching is a new one for me, too! Great...

    ReplyDelete
  3. To anonymous
    Your mirena is expired since October 2011... How come you still have it?

    ReplyDelete
  4. I am so grateful to have found your blog! I had mine removed 2 days ago and I am hopeful to "have my life back" in a few weeks. My GYN was supportive of my idea that my symptoms were from my Mirena, and she told me to expect 3 weeks before I feel like I am back to normal. Fortunately for me, I don't experience any pain or hair loss, but the dizziness and foggy brain are disabling and have left me feeling hopeless. Your blog and Dr J have made me feel like there is hope!

    Regards,
    Rebecca

    ReplyDelete
  5. Hi, I just had mine removed two days ago due to so many negative symptoms, which I did not think were coming from Mirena until I did some research.
    My main concern was/is the mimicking of an autoimmune disease. I've developed migratory glossitis in my mouth. It occurred gradually and got the point of me being in pain.
    To add to that major symptom are the symptoms I've been experiencing for a year:
    weigh gain,
    hair loss
    mental fog
    join pain
    insomnia
    lower back pain (back went out a few times)
    dry eyes,
    acne (and I am 43!)
    lethargy
    lack of motivation
    anemia

    Migratory glossitis is described to be caused by an autoimmune disorder, which I do not normally have. The condition of my tongue has already improved by about 20% since mirena is out.

    ReplyDelete
  6. As of now, there are currently two medical tests for silicone in the body:

    1. Silicone Antibodies
    – UNILAB Test #8099 Cpt 86318
    Regular 4 ml Serum at room temperature
    = Analytic time 7-10 days

    2. Silicon Levels
    – UNILAB Test # 9025 CPT84285
    Minimum 2ml to 4 ml Serum Analytic time 7-10 days

    ReplyDelete